ok i need some help trying to tell my phyc that i want/ need to get out of the navy. ive been seeing here for a few months and she just basicly sits here and says just ignore everything in your life and just be happy. but i hate my life and pretty much everything about it. i think about suicide alot and if im not thinking bout that then im thinking bout cutting or my new thing snaping myself with a rubber band tell it bleeds. i just cant stand this place and beeing away from my fience and doing this crap everyday. but every time i go to a meeting with her and try and bring it up she either jus blows it off or plays it down. ive been trying to jus get over it and be ok with this life and stuff for months and months now and i just cant do it its not me and i hate my life and who i am here and want out. i hate feeling like this and wana change. but i dont know what else to do or how else to go about it. i cant really go see someone else cuz im stationed in bahrain in the middle east and i dont speak arabic. and we only have this one phyc here. which she is a LCDR in the navy to. please any adivice it would be awome. i dont know how much more i can do this.
Posts You May Be Interested In
Hello all:A long-time member here, but I haven't been on in quite a while. I'm looking for a little feedback/advice on my current situation:For well over a decade, I have been on a combination of Wellbutrin (bupropion) and Celexa (citalopram), which has more or less been working, depending on how you define "work". Late November my PCP has taken me off the Celexa, in order for me to take...
Is there anyone else who has had stomach issues when starting Paxil? I started on it last week and I've been nauseous with diarrhea ever since. Never had an issue with any other SSRI's. I'm just starting back on meds after being off for a year. Paxil is one of the few meds I haven't been on in the decades I've taken them. Already talked to the pharmacist and have a call in to my P-Doc. Was on...